Mathematische Annalen

, Volume 336, Issue 1, pp 51-71

First online:

A deRham model for Chen-Ruan cohomology ring of Abelian orbifolds

  • Bohui ChenAffiliated withDepartment of Mathematics, Sichuan University
  • , Shengda HuAffiliated withCentre de recherches mathématiques, Université de Montréal Email author 

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


We present a deRham model for Chen-Ruan cohomology ring of abelian orbifolds. We introduce the notion of twist factors so that formally the stringy cohomology ring can be defined without going through pseudo-holomorphic orbifold curves. Thus our model can be viewed as the classical description of Chen-Ruan cohomology for abelian orbifolds. The model simplifies computation of Chen-Ruan cohomology ring. Using our model, we give a version of wall crossing formula.

Mathematics Subject Classification (2000)